anyone else taking this ? side effects? Weight gain? I'm not having many side effects but the weight gain is evident. How am I supposed to lose weight when they put you on the one drug that's supposed to help you but makes you gain?
I stopped taking it as it made me real sick but my Doctor was real mad at me and tried to make me take it so I went and found another Doctor !
Maybe time for a bit of a rebroadcast since we have a number of new members, and we all know that Doctors tend not to explain the prescriptions too well or the patient doesn't know what to ask.
So here's a quick recap of the current popular meds used to treat Type 2 and what they are designed to do.
For a Fasting Blood Sugar issue that is due to your liver which stores/releases blood sugar "when we are not eating/digesting" since our body needs sugar 24/7 to function.
Currently the ONLY oral… read more
Thank you for the information.
is there any other medicine similar to Actos but without this kind of side affect?
i took P. nd it made me gain 30 lbs. now i weight is 180 it used to be 150 lbs.
Generics were mentioned in another discussion so I am going to do a piece on what is available out there if you just can't afford that great new med that does everything including make your morning coffee for you
I may get a little long here, so may be a part 2 or 3 to this
I also will not get into a discussion about greed or why drugs cost so much in the first place. That may be a discussion that needs to be had but that won't help "today" if you can't afford the cost of or the copay even if… read more